Global stability in job systems

George Karakostas, I. Győri

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)85-96
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume131
Issue number1
DOIs
Publication statusPublished - 1988

Fingerprint

Global Stability

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Global stability in job systems. / Karakostas, George; Győri, I.

In: Journal of Mathematical Analysis and Applications, Vol. 131, No. 1, 1988, p. 85-96.

Research output: Contribution to journalArticle

Karakostas, George ; Győri, I. / Global stability in job systems. In: Journal of Mathematical Analysis and Applications. 1988 ; Vol. 131, No. 1. pp. 85-96.
@article{2f449eea0e32413085e500a144b9f83f,
title = "Global stability in job systems",
author = "George Karakostas and I. Győri",
year = "1988",
doi = "10.1016/0022-247X(88)90191-6",
language = "English",
volume = "131",
pages = "85--96",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Global stability in job systems

AU - Karakostas, George

AU - Győri, I.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=38249028410&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249028410&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(88)90191-6

DO - 10.1016/0022-247X(88)90191-6

M3 - Article

AN - SCOPUS:38249028410

VL - 131

SP - 85

EP - 96

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -